| Catalog Number |
112082075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that "the patient was intubated, the doctor inflated the balloon and realized that the balloon was deflating and decided to remove the tube and place another one." per the customer, it is unknown if there was any patient harm, desaturation or injury or the patient's current status.If additional information is received, the complaint file will be updated.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable root cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.